# SDR AALA2009020900044

- Difficulty date: January 6, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N412AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49323
- Aircraft time: 67,122 hours, 35,547 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RIGHT WINDOW FRAME UPPER CORNER AT STATION 1041.  INSTALLED DOUBLER IN ACCORDANCE WITH AARD 53-10-00-25.
